# SDR MWEA020228

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5910143
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK IS SCRATCHED AT STATION 620, ALSO A DEEP GOUGE IN OUTBOARD FLANGE.  BLENDED SCRATCHES, TRIMMED OUT NR 2 SEAT TRACK, LOCATED HOLE AND INSTALLED PLUG AND CHANNEL.
